# SDR AT9900524

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FWD PIT CENTER CEILING PANEL FASTENER STRIPS CORRODED AT BS 218.  MATERIAL LOSS 100 PERCENT, OUT OF LIMITS, FABRICATED, TRIMMED AND DRILLED NEW STRAPS FROM 7075-T6 .032 IAW DC9 SRM 57-01, FIG 1, 51-10-2, 51-10-3.
